# SDR SWI2025F00751

- Difficulty date: February 6, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL HAS CORROSION AT FS424  (C-CHECK RO 06/23/2025)REMOVED CORROSION RH PRESSURE FLOOR SILL PANEL AT FS424. REF. CRJ-200 SRM 51-21-06 AND PERFORMED EVALUATION WITH -IN LIMITS  REF. CRJ-200 SRM 53-41-45 AND COMPLIED WITH ALL THE STEPS OF THE REO 601R-53-41-666 REV. -C DATE 2012-11-06,COMPLIED WITH 51-900-1003-SKY
